Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nightsweats and Atripla
Oct 12, 2007

After two months on Atripla, viral load is undetectable, CD4 is 300 and rising - have noticed something I've not experienced before: nightsweats.

Sometimes they are intense, sometimes moderate. Is this something due to the medication or should I be concerned there is something else going on?

Response from Dr. Henry

Night sweats in the setting of HIV infection/recently started on antirtrovirals-can be a clue to a hidden infection, can be due to immune reconstitution, or other conditions. Your HIV specialist is best suited to evaluate that important complaint. Carefully checking your temperature and recording it will be helpful for your doctor. The Atripla would generally not be directly causing the night sweats though efavirenz can cause persistent sleep problems (< 10% patients) that in some patients that could occasionally contribute to night sweats. KH



Previous
positive ANA
Next
Advair and Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement